So a week ago, I was in a car accident. I was rear ended by a rather large ford explorer while I was driving my little honda civic. The accident itself was not horrible, but it left me with some pretty painful back, neck, and knee aches. This lead me to seek medication from a doctor to help. Now I don't know if any of you have ever been on strong pain medication and muscle relaxants (which I take at bed and literally knock me out), but mixing them with high or low blood sugars can get pretty interesting. Now when my blood sugar is all out of whack the world can get a little distorted. Colors get super boisterous and vibrant and light is very bright. Noises are overly pronounced and loud. The whole world looks like it is on a high definition TV that took the meaning of high definition just a little to far. Now mix that with semi narcotic pain medication. Let me tell you, that is a strange experience. I get a little dizzy, my vision is almost tunnel-like, colors and noises are distorted and strange, and its hard to be able to think straight: everything gets hazy. Now I really do not like this feeling at all. It is not fun. It makes me feel like I have been abducted or am having some weird out of body experience, but not in a good way. In a I have no idea what is going on way. It also makes me feel like I am having high or low blood sugar even if I am not. So the past week has been quite an adventure to say the least. I would suggest to you that you try your hardest to avoid car accidents.If any of you have had an similar experience let me know!
hope you get well soon & back to your old self
Pain Meds and low BG now that would be interesting, Remind me to avoid that situation. I hope you feel better soon and please be careful.
Yeah it is definitely an experience. Haha I would avoid the situation to the best of your ability. Thank you! And I am people are monitoring me to make sure that everything is well.